# SDR HEED065846

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 0292105320
- Condition: Failed
- Location: Engine Oil
- Part time: 451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE DROPPED TO YELLOW RANGE AT 100 PERCENT N2.  REPLACED UNIT.
